, Volume 16, Issue 6, pp 1159-1162

Structure of the closure of orbits in spaces of finite-dimensional linear SL(2) representations

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


The orbital decomposition of the closure of an arbitrary orbit in the space of a finite-dimensional linear representation of the group SL(2) is described in terms of certain integervalued invariants. The basic field is algebraically closed and has zero characteristic.

Translated from Matematicheskie Zametki, Vol. 16, No. 6, pp. 943–950, December, 1974.